政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68756


Title: Minimax Play at Wimbledon: Comment
Authors: 徐士勛
Hsu, Shih-Hsun
Contributors: 經濟系
Date: 2007-03
Issue Date: 2014-08-14 16:40:42 (UTC+8)
Relation: American Economic Review, 97(1), 517-523.
Data Type: article
Appears in Collections:[Department of Economics] Periodical Articles

Files in This Item:

File Description SizeFormat
4408.pdf877KbAdobe PDF856View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing